# SDR FDEA202507151198

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO  DOOR FORWARD LOWER DOOR JAMB DOUBLER FOUND CHAFED.  DOUBLER EVALUATED AND FOUND   NO FURTHER DAMAGE AS PER NDTSPM PART 09, CHAFFE FOUND AS PREVIOUS BLEND OUT AS   PER EA 1-5330-T0375617 REVISION A, EO 1-5100-7-5001 - FORWARD INTERMEDIATE FUSELAGE - FORWARD CARGO DOOR - FWD DOOR JAMB - EXISTING   SRM REPAIR DOUBLER - BLENDOUT REPAIR.
